- Open Access
Erratum to: Existence of mild solutions for fractional nonlocal evolution equations with delay in partially ordered Banach spaces
Advances in Difference Equations volume 2017, Article number: 40 (2017)
The original article was published in Advances in Difference Equations 2017 2017:11
In the publication of this article , there was an error in Chapter 4 Application on page 9. The error:
Instead should indicate:
This has now been included in the original article and the erratum.
Liang, Y, Yang, H, Guo, K: Existence of mild solutions for fractional nonlocal evolution equations with delay in partially ordered Banach spaces. Bound. Value Probl. 2017, 11 (2017). doi:10.1186/s13662-016-1058-1
The online version of the original article can be found under doi:10.1186/s13662-016-1058-1.